Errata (vol. XXXIII, fasc. 1)
Annales Polonici Mathematici (1976)
- Volume: 33, Issue: 1
- ISSN: 0066-2216
Access Full Article
topHow to cite
top"Errata (vol. XXXIII, fasc. 1)." Annales Polonici Mathematici 33.1 (1976): null. <http://eudml.org/doc/263713>.
@article{Unknown1976,
journal = {Annales Polonici Mathematici},
language = {eng},
number = {1},
pages = {null},
title = {Errata (vol. XXXIII, fasc. 1)},
url = {http://eudml.org/doc/263713},
volume = {33},
year = {1976},
}
TY - JOUR
TI - Errata (vol. XXXIII, fasc. 1)
JO - Annales Polonici Mathematici
PY - 1976
VL - 33
IS - 1
SP - null
LA - eng
UR - http://eudml.org/doc/263713
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.